MathSciNet Relay Station
MathSciNet bibliographic data
MR2587383 (2010m:34023) 34B08 (34B16 34B18 47J15 47N20)
Xian, Xu; O'Regan, Donal; Yanfang, Chen Structure of positive solution sets of semi-positone singular boundary value problems. Nonlinear Anal. 72 (2010), no. 7-8, 3535–3550.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement